Alert archive / Wisconsin / Wind Chill Advisories in 2010

Wind Chill Advisory 2, NWS Green Bay, WI

January 27, 20106 counties in Wisconsin

NWS Green Bay, WI issued this wind chill advisory at Jan 27, 2010, 3:33 PM CST for 6 counties in Wisconsin. It took effect at Jan 27, 2010, 9:00 PM CST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jan 27, 2010, 3:33 PM CST (21:33 UTC)
In effect from
Jan 27, 2010, 9:00 PM CST
Expired
Jan 28, 2010, 9:00 AM CST
In force
12 hr
Issued by
NWS Green Bay, WI

Counties Florence County, WI, Forest County, WI, Langlade County, WI, Lincoln County, WI, Oneida County, WI, Vilas County, WI

The radar

The Green Bay radar (KGRB), 152 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.6 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2010-01-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2010-01-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 107 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
998 m above ground
0-6 km bulk shear
75 kt
0-1 km storm-relative helicity
107 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

761 
WWUS43 KGRB 272133
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
333 PM CST WED JAN 27 2010

...DANGEROUS WIND CHILLS EXPECTED TONIGHT...

.NORTHWEST WINDS AT 10 TO 15 MPH AND SUBZERO TEMPERATURES WILL
COMBINE TO PRODUCE DANGEROUS WIND CHILLS OF 20 TO 30 BELOW ZERO
TONIGHT THROUGH EARLY THURSDAY.

WIZ005-010>012-018-019-280545-
/O.NEW.KGRB.WC.Y.0002.100128T0300Z-100128T1500Z/
VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO
333 PM CST WED JAN 27 2010

...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 9 AM
CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 9 AM CST
THURSDAY. 

* WIND CHILLS WILL DROP TO 20 TO 30 BELOW ZERO LATE THIS EVENING
  THROUGH FRIDAY MORNING.

* FROSTBITE IS POSSIBLE IN 30 MINUTES OR LESS IF YOU DO NOT HAVE
  SUITABLE COAT...HAT AND GLOVES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD
TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$
3 follow-up statements
198 
WWUS43 KGRB 280527
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1127 PM CST WED JAN 27 2010

...DANGEROUS WIND CHILLS EXPECTED TONIGHT...

.NORTHWEST WINDS AT 10 TO 15 MPH AND SUBZERO TEMPERATURES WILL
COMBINE TO PRODUCE DANGEROUS WIND CHILLS OF 20 TO 30 BELOW ZERO
TONIGHT THROUGH EARLY THURSDAY.

WIZ005-010>012-018-019-281330-
/O.CON.KGRB.WC.Y.0002.000000T0000Z-100128T1500Z/
VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO
1127 PM CST WED JAN 27 2010

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST
THURSDAY...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THURSDAY. 

* WIND CHILLS OF 20 TO 30 BELOW ZERO ARE EXPECTED THROUGH
  THURSDAY MORNING.

* FROSTBITE IS POSSIBLE IN 30 MINUTES OR LESS WITH WIND CHILLS THIS LOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD
TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$
501 
WWUS43 KGRB 281005
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
405 AM CST THU JAN 28 2010

...DANGEROUS WIND CHILLS EXPECTED THIS MORNING...

.NORTHWEST WINDS AT 10 TO 20 MPH AND SUBZERO TEMPERATURES WILL
COMBINE TO PRODUCE DANGEROUS WIND CHILLS OF 20 TO 30 BELOW ZERO
OVER NORTH CENTRAL WISCONSIN THIS MORNING.

WIZ005-010>012-018-019-281500-
/O.CON.KGRB.WC.Y.0002.000000T0000Z-100128T1500Z/
VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO
405 AM CST THU JAN 28 2010

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

A WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING. 

* WIND CHILLS OF 20 TO 30 BELOW ZERO ARE EXPECTED THIS MORNING.

* FROSTBITE IS POSSIBLE IN 30 MINUTES OR LESS WITH WIND CHILLS 
  THIS LOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL
GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD
TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS...
MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$
TSK
932 
WWUS43 KGRB 281456
WSWGRB

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
856 AM CST THU JAN 28 2010

...DANGEROUS WINDS CHILLS WILL GRADUALLY EASE TODAY...

.SLOWLY WARMING TEMPERATURES WILL CAUSE WIND CHILLS TO RISE INTO
THE 5 TO 15 BELOW ZERO RANGE BY AFTERNOON.

WIZ005-010>012-018-019-281600-
/O.EXP.KGRB.WC.Y.0002.000000T0000Z-100128T1500Z/
VILAS-ONEIDA-FOREST-FLORENCE-LINCOLN-LANGLADE-
INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON...
TOMAHAWK...ANTIGO
856 AM CST THU JAN 28 2010

...WIND CHILL ADVISORY WILL EXPIRE AT 9 AM CST THIS MORNING...

THE WIND CHILL ADVISORY WILL EXPIRE AT 9 AM CST THIS MORNING. 

* WIND CHILLS WILL LESSEN TO 5 TO 15 BELOW ZERO BY AFTERNOON.

* DRESS WARMLY IF YOU WILL BE OUTDOORS TODAY.



$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this wind chill advisory went out at Jan 27, 3:49 AM CST, 11 hours 44 minutes earlier.

Area forecast discussion, Jan 27, 3:49 AM CST, 11 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
349 AM CST WED JAN 27 2010

.SHORT TERM...TODAY THROUGH THURSDAY...PCPN TRENDS AND TEMPS WILL
BE THE MAIN FCST CONCERNS.

AN AREA OF LOW CLOUDS WAS SPREADING EAST THROUGH N WI EARLY THIS
MORNING...OTHERWISE SKIES WERE MOSTLY CLEAR. FALLING TEMPS AND
WEST WINDS WERE COMBINING TO PRODUCE WIND CHILLS OF 10-20 BLO
ZERO...NOT QUITE COLD ENOUGH TO WARRANT A WIND CHILL ADVISORY.

A S/W TROF OVER N MN AND AN ASSOCIATED ARCTIC COLD FRONT WILL DROP
SOUTHEAST THROUGH GRB CWA TODAY. THIS SYSTEM PRODUCED FLURRIES AND
PATCHY LGT SNOW OVER N MN OVERNIGHT...AND SHOULD DO LIKEWISE ACROSS
C/NE WI...ESPECIALLY AS 925-850 MB LAPSE RATES INCREASE TO 9-10
C/KM THIS AFTERNOON. THE COLDER MET GUIDANCE HAS BEEN VERIFYING
BETTER EARLY THIS MORNING...SO STAYED CLOSE TO ITS MAX TEMPS FOR
TODAY.

TONIGHT...ANOTHER S/W TROF WILL DROP INTO N WI AFT 06Z/THU...
ACCOMPANIED BY A CORE OF STEEP MID-LEVEL (850-700 MB) LAPSE RATES
OF 6-7 C/KM. AT THE SAME TIME...LLVL WINDS WILL BE VEERING NW...
LEADING TO A LAKE-ENHANCED SNOW SHOWER EVENT OVER FAR NORTHERN
WI...ESP VILAS CO. LAKE INSTABILITY WILL BE IMPRESSIVE...WITH
LK-H8 DELTA-T'S INCREASING TO 27-28 C OVERNIGHT. ALTHOUGH WINDS
WILL HAVE TOO MUCH OF A WESTERLY COMPONENT TO BE IDEAL AND DRIER
AIR WILL BE ADVECTING ACROSS WSTRN LK SUP...ALL OTHER FACTORS
SUGGEST THAT INCREASED POPS AND A MENTION OF ACCUMS IS WARRANTED
AFTER MIDNIGHT. FOR NOW...PLAN TO BUMP POPS TO LIKELY AND MENTION
1-3 INCH ACCUMS FOR VILAS COUNTY OVERNIGHT...BUT GIVEN THE DEGREE
OF INSTABILITY AND THE PRESENCE OF SOME SYNOPTIC FORCING...THIS
SYSTEM BEARS WATCHING. ELSEWHERE...EXPECT PARTLY TO MOSTLY CLOUDY
SKIES AND FLURRIES TO CONTINUE. CLOUD COVER AND WINDS WILL KEEP
TEMPS FROM TANKING...BUT READINGS ARE STILL EXPECTED TO DROP BLO
ZERO IN NC/C/FAR NE WI. WIND CHILLS WILL LIKELY EXCEED CRITERIA
OVER THE NW HALF OF GRB CWA...BUT WILL LET THE DAY SHIFT ASSESS
THE NEED FOR HEADLINES THIS AFTERNOON.

ON THURSDAY...SNOW SHOWERS WILL CONTINUE IN THE LK SUP SNOW BELT...
WITH FLURRIES ACROSS THE REST OF N WI. THE PCPN SHOULD DECREASE
DURING THE AFTERNOON AS HIGH PRESSURE NOSES IN FROM THE WEST AND
STG SUBSIDENCE TAKES HOLD. USED A BLEND OF GUIDANCE FOR MAX
TEMPS...WITH MOST AREAS WEST OF THE FOX VALLEY/LKSHR LIKELY NOT
GETTING OUT OF THE SINGLE DIGITS ABOVE ZERO FOR HIGH TEMPS.

.LONG TERM...THU NGT THRU NXT TUE. MEAN FLOW THRU THE END OF THE
WEEK TO CONSIST OF A SHARP UPR RDG OVR WRN CANADA/WRN CONUS AND A
DEEP UPR TROF OVR ERN CANADA/NE CONUS. THIS TRANSLATES TO A COLD
NW FLOW OVR THE GREAT LKS WITH MAINLY DRY CONDITIONS AND BLO
NORMAL TEMPS. MAJOR CHGS TAKE PLACE STARTING THIS WEEKEND AS THE
ERN UPR TROF RETREATS TOWARD GREENLAND AND A NEW UPR TROF HITS THE
WEST COAST. MEAN FLOW DEAMPLIFIES AND ALLOWS FOR WARMER AIR TO
RETURN TO NE WI AS WELL AS SNOW CHCS AS A NEW SYSTEM HEADS OUR WAY.

MAIN CONCERN HEADED INTO THU NGT IS THE LK EFFECT POTENTIAL FOR
N-CNTRL WI AS FAVORABLE TRAJS...VERY COLD AIRMASS (8H TEMPS AROUND
-22C) AND STG INSTABILITY SHOULD PRODUCE SNOW SHWRS. HOWEVER...
THERE ARE TWO DISTINCT NEGATIVES WHICH APR TO LIMIT SNOW POTENTIAL.
FIRST...FCST SNDNGS INDICATE A LOW-LVL INVERSION AT ABT 4K FT.
SECOND...DRIER AIR WL BE WORKING INTO THE RGN AS HI PRES BUILDS
EAST FROM THE UPR MIDWEST. BELIEVE THE BETTER ACCUMULATIONS WL
REMAIN NORTH OF THE MI BORDER WHERE UPSLOPE SHOULD HELP IN THE
LIFTING PROCESS. SNOW AMTS FOR VILAS CNTY EXPECTED TO REMAIN AT AN
INCH OR LESS WHILE THE REST OF NE WI TO REMAIN PARTLY CLDY AND
VERY COLD. LOOK FOR MOST LOCATIONS TO DROP BLO ZERO WITH SOME TEENS
BLO ZERO OVR NRN WI. EVEN THO WND SPDS TO BE RELATIVELY LGT (5 TO
10 MPH)...WND CHILL ADVYS WL LIKELY BE NEEDED FOR ALL BUT E-CNTRL
WI.

THE HI PRES SLOWLY BUILDS INTO THE WRN GREAT LKS RGN ON FRI AND
WITH WNDS GRADUALLY BACKING MORE WEST WITH TIME...LK EFFECT SNOW
SHWRS FOR VILAS CNTY WL END. OTHERWISE...A MOSTLY SUNNY TO PARTLY
CLDY DAY OVR NE WI WITH TEMPS STRUGGLING TO REACH DOUBLE DIGITS.
HAVE LEANED TOWARD THE COLDER MET GUID AS AIRMASS IS STILL
RELATIVELY COLD AND WE ARE STARTING THE DAY ON THE FRIGID SIDE. HI
PRES TO THEN REMAIN ANCHORED FROM THE GREAT LKS THRU THE MIDWEST
FRI NGT. ANOTHER NGT OF MOSTLY CLR TO PARTLY CLDY SKIES AND LGT
WNDS WL ALLOW TEMPS TO BOTTOM OUT ONCE AGAIN WITH SUB-ZERO
READINGS FOR ALL BUT AREAS RIGHT NEAR LK MI. 8H TEMPS NOT QUITE AS
COLD...THUS DO NOT EXPECT TEMPS TO BE QUITE AS COLD AS THU NGT.

SUBTLE CHGS BEGIN TO TAKE PLACE ON SAT AS A NEW PAC SYSTEM SLAMS
INTO THE PAC NW AND SHOVES THE WRN CONUS UPR RDG INTO THE ROCKIES.
NE WI STILL IN A NW FLOW ALOFT WITH THE HI PRES DOMINATING OUR PART
OF THE COUNTRY. ANOTHER DAY WITH A DECENT AMT OF SUNSHINE FOR THE
FCST AREA WITH TEMPS STARTING A SLOW WARM-UP AS THE MAIN CHUNK OF
THE ARCTIC AIR PULLS AWAY. THIS SYSTEM MOVS INTO THE ROCKIES BY
THE END OF THE WEEKEND WITH SOUTHERLY WNDS BEGINNING TO TAP GULF
MSTR AND PULLING THIS MSTR NWD INTO THE CNTRL PLAINS. WE ARE STILL
PROTECTED BY TWO AREAS OF HI PRES (ONE NEAR LK WINNIPEG - THE OTHER
NEAR THE TN VALLEY)...SO DRY CONDITIONS TO CONT. MDLS DO SHOW A
WEAK CDFNT DROPPING SOUTH INTO WI ON SUNDAY...BUT LACK OF FORCING
AND DEEP MSTR SHOULD PRECLUDE ANY PCPN.

THE HI PRES FINALLY LOSES ITS GRASP OVR THE GREAT LKS SUNDAY NGT AS
THE UPR TROF HEADS INTO THE PLAINS. EXPECT TO SEE MORE CLD CVR
WITH TIME AS A 40 KT LOW-LVL JET BRINGS GULF MSTR INTO THE MIDWEST.
BY MON...THE SYSTEM MOVS ACROSS THE PLAINS WITH ISEN LIFT INCREASING
ACROSS WI. THERE WL BE SOME DRY AIR TO OVERCOME INITIALLY...HOWEVER
IT STILL APRS THAT LIFT/MSTR WL BE SIGNIFICANT ENUF TO WARRANT CHC
POPS ACROSS THE FCST AREA...ESP BY MON AFTERNOON. WAA SHOULD BE
STG ENUF TO SEND MAX TEMPS INTO THE 20S ON MON WHICH PREV SHIFT
HAD COVERED WELL. THIS SYSTEM IS PROGGED TO AFFECT NE WI DURING
THE MON NGT/TUE PERIOD AS THE UPR TROF ROTATES THRU THE GREAT LKS
ACCOMPANIED BY A CDFNT. TOO MANY UNKNOWN VARIABLE YET TO DETERMINE
SNOW ACCUMULATIONS (MSTR AVAILABILITY...STRENGTH OF SYSTEM...ETC.)
SO WL LEAVE POPS IN CHC CATEGORY FOR NOW.
&&

.AVIATION...AN ARCTIC COLD FRONT AND A COUPLE UPPER LEVEL
DISTURBANCES WILL BRING FLURRIES AND SCT SNOW SHOWERS TO THE RGN
TODAY INTO TONIGHT...ALONG WITH INCREASING STRATOCUMULUS CLOUDS
AND SOME MVFR CIGS/VSBYS. AS WINDS TURN NW LATER TONIGHT...LK-
EFFECT SNOW SHOWERS WILL INCREASE IN NC WI.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

KIECKBUSCH/KALLAS
Hazardous weather outlook, Jan 27, 4:30 AM CST, 11 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
430 AM CST WED JAN 27 2010

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-281030-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
430 AM CST WED JAN 27 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
AND NORTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

COLD WIND CHILLS OF 10 TO 20 BELOW ZERO WILL IMPACT THE REGION
THIS MORNING.

EVEN COLDER WIND CHILL TEMPERATURES OF 20 TO 25 BELOW ZERO ARE
ANTICIPATED OVER NORTH CENTRAL...CENTRAL AND FAR NORTHEAST
WISCONSIN LATE TONIGHT.

LAKE-ENHANCED SNOW SHOWERS WILL INCREASE ACROSS NORTH CENTRAL
WISCONSIN LATE TONIGHT...WITH ACCUMULATIONS OF 1 TO 3 INCHES
POSSIBLE IN NORTHWEST VILAS COUNTY OVERNIGHT. THIS MAY RESULT IN
LOCALLY HAZARDOUS DRIVING CONDITIONS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

BITTER COLD WIND CHILLS OF 20 BELOW TO 25 BELOW ZERO ARE EXPECTED
OVER CENTRAL...NORTH-CENTRAL...AND FAR NORTHEAST WISCONSIN ON
THURSDAY MORNING...AND AGAIN THURSDAY NIGHT. WIND CHILLS OVER
EAST-CENTRAL WISCONSIN ARE NOT EXPECTED TO BE QUITE AS LOW...BUT
SHOULD STILL FALL INTO THE TEENS BELOW ZERO.

LAKE-EFFECT SNOW SHOWERS MAY BRING AN ADDITIONAL ACCUMULATION OF
AN INCH OR TWO OVER VILAS COUNTY ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.

LMZ521-522-541>543-281030-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
430 AM CST WED JAN 27 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TODAY AND TONIGHT

NORTHWEST WINDS MAY GUST TO AROUND 35 KNOTS...NEAR GALE CRITERIA...
LATE TONIGHT INTO THURSDAY MORNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

TSK/AK

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 26, 9:34 PM CSTSmall Craft AdvisoryGRB44 hr

Nearby

Wind Chill Advisories in Wisconsin, 2010Every wind chill advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.